# SDR SWIA2025031300225

- Difficulty date: February 25, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N299SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000833
- Aircraft time: 11,427 hours, 9,944 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA FR 12-20 RH I/B SEAT TRACK HAS CORROSION DAMAGE AT BEGINNING OF SEAT TRACK FR 17.     (C-CHECK RO 3/12/2025)    FABRICATED AND INSTALLED DOUBLER REPAIR AT MAIN CABIN FWD WET AREA RH I/B SEAT TRACK AT FR 17 REF ETD2025-170-902931REPAIR DOES NOT AFFECT WEIGHT AND BALANCE OF AIRCRAFT.
